# SDR ASAA2018092426216

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,605 hours, 6,460 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED. VTK & MAP FLAGS LOSS OF LNAV RESTORED ITSELF. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836, LEFT FMC OPS CHECK NORMAL.
